# SDR FDEA2020061611097

- Difficulty date: May 31, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111N52074
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO T-CHORD HAS CORROSION AT RBL-24 BETWEEN STA 1020 AND STA 1040.  EVALUATED T-CHORD STA 1020 AND 1040 RBL24 FOUND OUT OF LIMITS 100% MAT LOSS IAW SRM 53-00-51-1A. REMOVED, FABRICATED AND INSTALLED NEW T-CHORD IAW SRM 51-40-02 AND DWG 111N5202 REV M AND 111N5207 REV F.
